# SDR GLBA2001244

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 14,055 hours, 19,057 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fuel Cap
- Part number: 10038100511
- Condition: Leaking
- Location: Right O/B Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LEFT O/B FUEL CAP LEAKING, REPLACED FUEL CAP
